Some periodic and solitary travelling-wave solutions of the short pulse equation

E.J. Parkes

Research output: Contribution to journalArticle

94 Citations (Scopus)
241 Downloads (Pure)

Abstract

Exact periodic and solitary travelling-wave solutions of the short pulse equation are derived.
Original languageEnglish
Pages (from-to)154-159
Number of pages5
JournalChaos, Solitons and Fractals
Volume38
Issue number1
DOIs
Publication statusPublished - Oct 2008

Keywords

  • short pulse equation
  • periodic travelling-wave
  • solitary travelling-wave

Cite this